Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks on a boundedness assumption
for monotone dynamical systems


Author: E. N. Dancer
Journal: Proc. Amer. Math. Soc. 126 (1998), 801-807
MSC (1991): Primary 47H15
DOI: https://doi.org/10.1090/S0002-9939-98-04276-2
MathSciNet review: 1443378
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the consequences of the assumption that all forward orbits are bounded for monotone dynamical systems. In particular, it turns out that this assumption has more implications than is immediately apparent.


References [Enhancements On Off] (What's this?)

  • 1. Y.A. Abramovich and A.W. Wickstead, A compact regular operator without modulus, Proc. Amer. Math. Soc. 116 (1992), 721-726. MR 93a:47038
  • 2. E.N. Dancer, Upper and lower stability and index theory for positive mappings and applications, Nonlinear Analysis TMA 17 (1991), 205-217. MR 92k:47122
  • 3. E.N. Dancer, Global solution branches for positive mappings, Archives Rational Mech Anal 52 (1973), 181-192. MR 50:5563
  • 4. E.N. Dancer, Multiple fixed points of positive mappings, J. Reine Ang. Math. 371 (1986), 46-66. MR 88b:58020
  • 5. E.N. Dancer, Fixed point calculations and applications, p 303-340 in Topological Nonlinear Analysis (Matzeu and Vignoli, eds.), Birkhauser, Boston, 1995. MR 95i:58006
  • 6. E.N. Dancer and P. Hess, Stability of fixed points for order-preserving discrete-time dynamical systems, J. Reine Ang. Math. 419 (1991), 125-139. MR 92i:47088
  • 7. M. Hirsch, Fixed points of monotone mappings, J. Differential Equations 123 (1995), 171-179. MR 96h:47062
  • 8. M.A. Kransnosel'skii, Positive solutions of operator equations, Noordhoff, Groningen, 1964. MR 31:6107
  • 9. Jiang Ji-Fa, On the global stability of cooperative systems, Bull London Math Soc 26 (1994), 455-458.
  • 10. P. Polacik and I. Terescak, Convergence to cycles as a typical asymptotic behaviour in smooth strongly monotone dynamical systems, Archives Rational Mech Anal 116 (1992), 339-360. MR 93b:58088
  • 11. H.H. Schaefer, Topological vector spaces, Springer, Berlin, 1971. MR 49:7722
  • 12. H. Smith and H. Thieme, Convergence for strongly order-preserving semiflows, SIAM J. Math Anal 22 (1991), 1081-1101. MR 92m:34145
  • 13. H. Smith, Monotone dynamical systems, Amer. Math. Soc. Providence, 1995. MR 96c:34002
  • 14. A. Vanderbauwhede, Invariant manifolds in infinite dimensions, in Dynamics of Infinite Dimensional Systems, pp 409-420, Springer, Berlin, 1987. MR 89e:47098

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47H15

Retrieve articles in all journals with MSC (1991): 47H15


Additional Information

E. N. Dancer
Affiliation: School of Mathematics and Statistics, University of Sydney, N.S.W. 2006, Australia
Email: dancer_n@maths.su.oz.au

DOI: https://doi.org/10.1090/S0002-9939-98-04276-2
Received by editor(s): September 5, 1996
Communicated by: Hal L. Smith
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society